Sh:788

Bib entry
@article{Sh:788,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{Finite subgraphs of uncountably chromatic graphs}},
 journal = {J. Graph Theory},
 fjournal = {Journal of Graph Theory},
 volume = {49},
 number = {1},
 year = {2005},
 pages = {28--38},
 issn = {0364-9024},
 doi = {10.1002/jgt.20060},
 mrclass = {05C15 (03E05 03E35)},
 mrnumber = {2130468},
 mrreviewer = {Stefan Geschke},
 doi = {10.1002/jgt.20060},
 note = {\href{https://arxiv.org/abs/math/0212064}{arXiv: math/0212064}},
 arxiv_number = {math/0212064}
}